# SDR ABXA060289

- Difficulty date: November 14, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N799AX
- Make and model: Boeing 767-200
- Aircraft serial: 23432
- Aircraft time: 43,781 hours, 37,655 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN NOTICED HEAT AND BURNING ODOR.  TURNED OFF CAPTAIN'S FOOT HEATER AND ODOR STOPPED.  SHOULDER HEATER WAS NOT ON.  REMOVED AND REPLACED FOOT AIR SUPPLY HEATER IAW B767 MM 21-45-01-4.  OPS CHECKED GOOD.
